# SDR SIMA200103504

- Difficulty date: February 4, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Saab 340B
- Aircraft serial: 340B348
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 192411A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3765 - FOUND CREW REPORTED OVERHEAD EMERGENCY LIGHT AT 11A TO BE INOPERATIVE.  MAINTENANCE REPLACED FUSE 76LN IAW SAAB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
